# SDR SWAA2025091503714

- Difficulty date: August 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY FAIRING SUPPORT HAS CRACKED AROUND THE FASTENER.   REMOVED AND REPLACED LT WING TO BODY FAIRING SUPPORT IAW SRM 51-40-02 AND DWG 116A3010 ID: 0039 REV -.
